# SDR SWAA2015040638098

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 83,615 hours, 67,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS MISSING AT ROW 19.  INSTALLED LENS IAW SIP.
